Keyword : two-dimensionally periodic structures

Guided Waves on 2D Periodic Structures and Their Relation to Planar Photonic Band Gap Structures
Ruey Bing HWANG Song Tsuen PENG 
Publication:   IEICE TRANSACTIONS on Electronics
Publication Date: 2000/05/25
Vol. E83-C  No. 5 ; pp. 705-712
Type of Manuscript:  INVITED PAPER (Special Issue on Recent Developments in Guided-Wave Problems)
two-dimensionally periodic structuresperiodic impedance surfacephotonic band gapsurface-waves suppression
 Summary | Full Text:PDF